# SDR DALA201806113944

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOORBEAM, BS 328 BETWEEN RBL 11 TO RBL 41.   MAINTENANCE REPLACED THE FLOORBEAM IAW SRM 51-40-02, PAR 7.C AND SRM 53-10-51, FIG 205, REPAIR 7,  ALTERNATIVE 2.
